×

zbMATH — the first resource for mathematics

Stochastic properties in Devaney’s chaos. (English) Zbl 1079.37026
The authors present two theorems on the relations between the stochastic properties and two Devaney chaos properties, that is, topological transition, and sensitive dependence on initial value. They indicate that, interrelations and inner relations among some other concepts in analysis of the chaotic dynamical systems will become their future research topic.

MSC:
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Devaney, R.L., An introduction to chaotic dynamical systems, (1989), Addison-Wesley · Zbl 0695.58002
[2] Li, T.Y.; Yorke, J.A., Ergodic transformations from an interval into itself, Trans. am. math. soc., 235, 183, (1978) · Zbl 0371.28017
[3] Banks, J.; Brooks, J.; Cairns, G.; Davis, G.; Stacey, P., On devaney’s definition of chaos, Am. math. mon., 99, 4, 332-334, (1992) · Zbl 0758.58019
[4] Vellekoop, M.; Berglund, R., On intervals, transitivity=chaos, Am. math. mon., 101, 4, 353-355, (1994) · Zbl 0886.58033
[5] Kennedy, J.; Koçak, S.; Yorke, J.A., Chaos lemma, Am. math. mon., 108, 4, 11-23, (2001)
[6] Li, T.Y.; Yorke, J.A., Period three implies chaos, Am. math. mon., 82, 985-992, (1975) · Zbl 0351.92021
[7] Marotto, F.R., Snap-back repellers imply chaos in Rn, J. math. anal. appl., 63, 199-223, (1978) · Zbl 0381.58004
[8] Marotto FR. Perturbations of stable and chaotic difference equations. J Math Anal Appl 72:716-729 · Zbl 0425.58015
[9] Fang, H.-P., Symbolic dynamics of the Lorenz equations, Chaos, solitons & fractals, 7, 2, 217-246, (1996) · Zbl 1080.37559
[10] Liu, J.; Zheng, W.; Hao, B., From annular to interval dynamics: symbolic analysis of the periodically forced Brusselator, Chaos, solitons & fractals, 7, 9, 1427-1453, (1996) · Zbl 1080.37561
[11] Yang, X.-S.; Tang, Y., Horseshoes in piecewise continuous maps, Chaos, solitons & fractals, 19, 841-845, (2004) · Zbl 1053.37006
[12] Cao, Y.; Kiriki, S., The density of the transversal homoclinic points in the Hénon-like strange attractors, Chaos, solitons & fractals, 13, 665-671, (2002) · Zbl 1028.37028
[13] Benedicks, M.; Carleson, L., The dynamics of the Hénon map, Ann. math., 133, 73-169, (1991) · Zbl 0724.58042
[14] James, F., Chaos and randomness, Chaos, solitons & fractals, 6, 221-226, (1994) · Zbl 0905.58021
[15] Lin, W.; Ruan, J., Chaotic dynamics of an integrate-and-fire circuit with periodic pulse-train input, IEEE trans. circ. syst. I: fundam. theory appl., 50, 5, 686-693, (2003) · Zbl 1368.94191
[16] Terry, J.; VanWiggeren, G., Chaotic communication using generalized synchronization, Chaos, solitons & fractals, 12, 1, 145-152, (2001)
[17] Viana M. Stochastic dynamics of deterministic systems. Instituto de Matematica Pura e Aplicada, 1998
[18] Young, L.-S., Decay of correlations for certain quadratic maps, Commun. math. phys., 146, 123-138, (1992) · Zbl 0760.58030
[19] Young, L.-S., Stochastic stability of hyperbolic attractors, Ergod. theor. dyn. syst., 6, 311-319, (1986) · Zbl 0633.58023
[20] Xu, Z.; Lin, W.; Ruan, J., Decay of correlation implies chaos in the sense of Devaney, Chaos, solitons & fractals, 22, 305-310, (2004) · Zbl 1060.37002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.